advertisement
Question
Posted by: misha | 2005/07/28

being pregnant and still have periods- please HELP!!!

Hi,

Is it possible to be pregnant, on the pill and still get your periods on the the day that it is due to come. i skipped one day of using the pill a month and a half ago, had sex and then i went to a clinic for the morning after pill. After that i started using a new packet, but are feeling strange the past week. Not Feeling well in the mornings, swollen abdomen,breast tenderness.
Can some one just please give me advice. can i possibly be pregnant or is it all in my head?

misha

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These could be side effects of the morning after pill. If you have not missed a period, pregnancy is unlikely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Catty | 2005/08/02

I would just get a pregnancy test, love, maybe do a few just to be sure.

Reply to Catty
Posted by: breez | 2005/07/29

I have heard that the morning after pill has terrible side efects and those that you have are some of them.

Reply to breez
Posted by: Spook | 2005/07/29

It's possible because the clinic where supposed to tell you when you start wtih a new pill you must take precaution for at least 2 weeks

Reply to Spook
Posted by: Moi | 2005/07/29

the only way for you to find out is to go get a pregnancy test done

Reply to Moi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement